MAUDE Adverse Event Report: UNOMEDICAL UM-D INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT

UNOMEDICAL UM-D INSET II; UNO INSET II 60/9 PINK TCAP 10PK INT
Model Number 1002822
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa/fda) action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged.Based on the review completed on 25-feb-2026 and investigation completed on 07-mar-2026 this (medical device report) mdr is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.The reference samples were visually inspected and tested for flow, leak test.All test results were within specifications.The batch record 6000822 was verified and it was found within specifications.This investigation has been updated because the malfunction code changed from eakage from infusion site (cannula base part/cannula) (specific cause not identified) to insertion site egress - trace moisture / superficial wetness.Which requires additional activities not included in the original investigation dated 15-jan-2024.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management systemeqms search: a query was run in the eqms on 06/mar/2026 against "lot number" "6000822" and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified), insertion site egress - trace moisture / superficial wetness.The review confirmed that lot 6000822" and the identified failure mode are not associated with any non-conformance report ncrs or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 06/mar/2026 against "lot number" criteria equal "6000822"and similar malfunction codes: leakage from infusion site (cannula base part/cannula) (specific cause not identified) insertion site egress - trace moisture / superficial wetness.The number of complaints is 2.The complaint numbers are complaint (b)(4).Device history record dhr review: the lot 6000822" was manufactured according to work instruction wi version 65 and manufactured in the line li15 on 20/apr/2023 with a total of (b)(4) units.The sub-assembly: gluing tube lot 3d01678 was manufactured according to the wi version 55 and assembled in the line sc09, on 14-apr-2023, with a total of (b)(4) units.The device history record (dhr) was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted.Visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts).Complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.
 
Event or Problem Description
Reference number (b)(4).Event occurred in canada.It was reported that patient has issue with an infusion set leaking at the site after about twenty hours of use on (b)(6) 2024.No further information available.

Brand Name
INSET II
Common Device Name
UNO INSET II 60/9 PINK TCAP 10PK INT
Manufacturer (Section D)
UNOMEDICAL UM-D
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24713271
Report Number3003442380-2026-99483
Device Sequence Number5740226
Product Code FPA
UDI-Device Identifier05705244018273
UDI-Public05705244018273
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/19/2026
Device Model Number1002822
Device Lot Number6000822
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age54 YR
Patient SexFemale